# SDR TAMF20221102028

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N332QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1428
- Aircraft time: 37,077 hours, 11,540 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,668 hours, 10,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: F5757500500900
- Part serial: TB11429
- Condition: Perforated
- Location: Zone 600
- Part time: 37,077 hours, 11,540 cycles
- Component: Flap, Airbus
- Component part number: F5757500500900
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CARGO PALLET THAT WAS ON THE RAMP (KMIA) MOVED DUE TO THE JET BLAST EFFECT OF AN AIRCRAFT THAT WAS PARKING AND HIT THE FLAP (PN/ F5757500500900, SN/ TB 11429.) OF THE N332QT AIRCRAFT THAT WAS IN LOADING PROCESS.
IN ACCORDANCE WITH AIRBUS TECHNICAL DOCUMENT RDAF NO 81135734/005/2022#A AND TAMPA JOB INSTRUCTION CARD JIC-332-57-00081. A TEMPORARY REPAIR WAS PERFORMED.
